# SDR VNAA20250116044

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670393383
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 909 RBL 2- RBL 22 WING TO FUSELAGE SUPPORT STRUCTURE FLANGE FAYING SURFACE (BOTTOM) IS CORRODED ALONG LENGTH.   REMOVED AND REPLACED IAW CRJ 700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-10-001-001-A01.
